# SDR CALA2025081307676

- Difficulty date: August 11, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,986 hours, 17,496 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE LIGHT NOT ARMING REF AMM TASK 25-66-01-206-041.   FOUND DOOR 4L LANYARD UNTUCKED FROM PACK ASSY. RETURNED LANYARD TO CORRECT POSITION, CLOSED AND ARMED AND DISARMED DOOR 4L AS REQUIRED REF AMM TASK 25-66-01-404-044. OK FOR SVC.
